# SDR CALA2014090501196

- Difficulty date: August 31, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 43,082 hours, 13,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D7170203
- Part serial: 14480
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMER EXIT SIGN ABOVE L3 DOOR INOPERATIVE.  PERFORMED TROUBLESHOOTING, FOUND BATTERY PACK & CHARGER INOPERATIVE.  R & R BOTH, PERFORMED OPERATIONS CHECK FOUND NORMAL IAW AMM 31-51-07 & SSM 33-51-01.
